The Galois group of a radical extension of the rationals

Eliot T. Jacobson, William Y. Vélez

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

The Galois group of the splitting field of an irreducible binomial x 2 e -a over Q is computed explicitly as a full subgroup of the holomorph of the cyclic group of order 2 e . The general case x n -a is also effectively computed.

Original languageEnglish (US)
Pages (from-to)271-284
Number of pages14
JournalManuscripta Mathematica
Volume67
Issue number1
DOIs
StatePublished - Dec 1 1990

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this